Sharon Osbourne warns of the dangers of Ozempic after dropping below 100 pounds
(TMX) -- Sharon Osbourne is warning people — and especially teenagers — to “be careful what you wish for” after dropping below 100 pounds while using the diabetes drug Ozempic for weight loss.
“I’m too gaunt, and I can’t put any weight on. I want to because I feel I’m too skinny. I’m under 100 pounds, and I don’t want to be,” the 71-year-old host of “The Talk UK” told The Daily Mail in an interview published Friday.
“I’ve never really cared what people say about the way I look because I know I’ve paid a fortune to try and look attractive,” Osbourne told the outlet. “I was never a beauty. I was never blessed that way. I was blessed with a pair of balls instead of great t**s!”
The wife of rocker Ozzy Osbourne told the outlet she started on Ozempic last December, and has now been off it “for awhile now.”
“My warning is don’t give it to teenagers, it’s just too easy,” she said. “You can lose so much weight and it’s easy to become addicted to that, which is very dangerous. I couldn’t stop losing weight and now I’ve lost 42 pounds and I can’t afford to lose any more.”
Ozempic, one of the brand names for semaglutide, is a weekly injection. Semaglutide is approved by the FDA for use alongside modified diet and exercise to help lower blood sugar and reduce risk of cardiac events in patients with type 2 diabetes, but it has also become a trendy weight-loss drug.
During a September appearance on “Piers Morgan Uncensored” alongside Ozzy, 74, and two of their three children, Jack, 38, and Kelly, 39, Sharon admitted she went too far.
“I didn’t want to go this thin. It just happened,” she said. “It’s just time to stop.” She also described experiencing nausea while taking Ozempic.
“You don’t throw up physically but you have got that feeling,” she explained. “You get very thirsty and you don’t eat. That’s why I say you have to keep this stuff away from younger people. They will go berserk on it and it’s not right.”